MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. SINUSOIDAL BRONCHOTRON; VENTILATOR

PERCUSSIONAIRE CORP. SINUSOIDAL BRONCHOTRON; VENTILATOR
Model Number F00038-2
Medical Device Problem Codes Infusion or Flow Problem (2964); Noise, Audible (3273)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per the customer, the respiratory therapist accompanying the patient while in transport, indicated that the device started chugging/hesitating and then stopped working completely.The patient had to be manually ventilated.
 
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Due to the customer stating the malfunction occurred during required patient ventilation, this incident is deemed reportable.Due to this failure, the end user had to manually ventilate the patient for an extensive period.The system was returned and evaluated by percussionaire and it was determined that a failed cartridge triggered the failure in pressure output.The cartridge was replaced and the device returned to functioning correctly.The cartridge was investigated independently for determination of root cause and it was concluded that the presence of external debris caused the component to fail.Currently, there have been no similar incidents reported.Any similar incidents' will be evaluated and escalated accordingly.No additional information has been received on the patient.Any additional information on this incident will be submitted as a follow-up mdr.

Brand Name
SINUSOIDAL BRONCHOTRON
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18571872
Report Number3029845-2024-00005
Device Sequence Number8203409
Product Code CBK
UDI-Device Identifier00849436000235
UDI-Public00849436000235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberF00038-2
Device Catalogue NumberS00033-2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown